# SDR AALA202208093622

- Difficulty date: August 6, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A300*
- Aircraft serial: 1481
- Aircraft time: 70,113 hours, 26,639 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT LAVATORY-SMOKE ON ECAM LASTED 5 SECOND AND SELF CLEARED, FORWARD LAVATORY SHOWED CLEAR BY FLIGHT ATTENDANTS NO FURTHER PROBLEMS. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ISSUES NOTED.
